# SDR BSYA201404

- Difficulty date: February 14, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N8WE
- Make and model: Cessna 210L
- Aircraft serial: 21060766
- Aircraft time: 9,646 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

EN ROUTE FROM BUF TO TEB, PILOT LOST ALL INTERIOR LIGHTS & NOTICED SPARKS COMING OUT OF THE INSTRUMENT PANEL. PILOT DECLARED AN EMERGENCY & DIVERTED, LANDED SAFELY AT AVP.  MAINTENANCE IS INSPECTING.
